# SDR SWAA051749

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,964 hours, 60,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 PRESSURE BULKHEAD WEB CRACKED AT STR 15R.  REPAIRED BS 1016 BULKHEAD WEB PER BFG ER.
